Journal of the Mathematical Society of Japan

Divisorial contractions to 3-dimensional terminal singularities with discrepancy one

Takayuki HAYAKAWA

Full-text: Open access

Abstract

We study a divisorial contraction π : Y X such that π contracts an irreducible divisor E to a point P and that the discrepancy of E is 1 when P X is a 3 -dimensional terminal singularity of type (cD/2) and (cE/2).

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 3 (2005), 651-668.

Dates
First available in Project Euclid: 14 September 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1158241927

Digital Object Identifier
doi:10.2969/jmsj/1158241927

Mathematical Reviews number (MathSciNet)
MR2139726

Zentralblatt MATH identifier
1083.14013

Subjects
Primary: 14E30: Minimal model program (Mori theory, extremal rays) 14E05: Rational and birational maps

Keywords
divisorial contraction terminal singularity

Citation

HAYAKAWA, Takayuki. Divisorial contractions to 3-dimensional terminal singularities with discrepancy one. J. Math. Soc. Japan 57 (2005), no. 3, 651--668. doi:10.2969/jmsj/1158241927. https://projecteuclid.org/euclid.jmsj/1158241927


Export citation

References

  • A. Corti, Factoring birational maps of $3$-folds after Sarkisov, J. Algebraic Geom., 4 (1995), 223–254.
  • A. Corti and M. Mella, Birational geometry of terminal quartic $3$-folds, I, Amer. J. Math., 126 (2004), 739–761
  • A. Corti, A. Pukhlikov and M. Reid, Fano $3$-fold hypersurfaces, Explicit Birational Geometry of $3$-folds, London Math. Soc. Lecture Note Ser., 281 (2000), 175–258.
  • T. Hayakawa, Blowing ups of $3$-dimensional terminal singularities, Publ. Res. Inst. Math. Sci., 35 (1999), 515–570.
  • T. Hayakawa, Blowing ups of $3$-dimensional terminal singularities, II, Publ. Res. Inst. Math. Sci., 36 (2000), 423–456.
  • T. Hayakawa, Gorenstein resolutions of $3$-dimensional terminal singularities, Nagoya Math. J., 178 (2005).
  • M. Kawakita, General elephants of three-fold divisorial contractions, J. Amer. Math. Soc., 16 (2003), 331–362.
  • M. Kawakita, Three-fold divisorial contractions to singularities of higher indices, preprint.
  • S. Mori, On $3$-dimensional terminal singularities, Nagoya Math. J., 98 (1986), 43–66.
  • S. Mori, Flip theorem and the existence of minimal models for $3$-folds, J. Amer. Math Soc., 1 (1988), 117–253.